# SDR DL76S071102

- Difficulty date: August 20, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 50,545 hours, 23,551 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Lt Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD AILERON LOCKED IN DOWN POSITION.  FOUND CABLE A3B-3 FOR LT O/B AIL BROKEN JUST O/B OF THE LT O DROOP QUADRANT.  REMOVED BROKEN CABLE RECEIVED NEW CABLE FROM BOEING P/N BACC2C4C04961FG.  REPLACED CABLE A3B PER OPN 2000 CABLE REPLACEMENT AND RIGGED.  CHECKED PER M/M.
